View Single Post
Old 12-04-2012, 09:46 PM   #1
Tooscared23 Tooscared23 is offline
Junior Member
(female)
 
Join Date: Dec 2012
Posts: 32
Tooscared23 HB User
Help! I take Tylenol daily and I think my liver hurts. Is it serious?

Ok, I didn't know where to post, it's my first time. I have chronic migraines and I wake up daily with a headache that two extra strength tylenol will take care of. I also take care of a 2 year old all day, so often I need two more extra strength Tylenol in the evening. My doctors, including neurologist are aware of my usage. I know it's probably just rebound headaches, not real ones. So everyday I take Tylenol, most days at least 2,000 mg. Never over 4,000 mg. This has been going on a little over a year. I take 100 mg topamax a day, which also taxes your liver if I am correct. Also take zomig for the migraines. Anyways. I think my liver might hurt. I have pain under my right rib when I press there, but it's below my rib, like on my stomach. Nothing when I curl my fingers under the rib like the doctor showed me to check. Either way, I'm still scared. Does this sound like liver pain? And can you do damage from Tylenol and not die? I'm afraid of Tylenol toxicity but none of my doctors or the 4 pharmacists I have called are concerned with my Tylenol intake. Any help would be appreciated. Oh. The last time I had labs done were in march. I was told my liver was ok. But that was 9 months ago...